Please use this identifier to cite or link to this item:
Title: Asymptotically optimal designs on compact algebraic manifolds
Author: Etayo, Ujué
Marzo Sánchez, Jordi
Ortega Cerdà, Joaquim
Keywords: Expansions asimptòtiques
Teoria de l'aproximació
Geometria discreta
Asymptotic expansions
Approximation theory
Discrete geometry
Issue Date: Jun-2018
Publisher: Springer Verlag
Abstract: We find $t$-designs on compact algebraic manifolds with a number of points comparable to the dimension of the space of polynomials of degree $t$ on the manifold. This generalizes results on the sphere by Bondarenko, Radchenko and Viazovska. Of special interest is the particular case of the Grassmannians where our results improve the bounds that had been proved previously.
Note: Versió postprint del document publicat a:
It is part of: Monatshefte für Mathematik, 2018, vol. 186, num. 2, p. 235-248
Related resource:
ISSN: 0026-9255
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
678956.pdf306.91 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.